# SDR USAASB96064

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23134
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 1126 - EMERGENCY FLOOR LIGHTING BROKEN RIGHT SIDE, ROW 9.  MAINTENANCE FOUND BROKEN WIRE AT RIGHT SIDE, ROW 9.  SPLICED BROKEN WIRE AND RESECURED LIGHT STRIP.  (X)
